# SDR AWXA200700900

- Difficulty date: July 23, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 29,825 hours, 11,623 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D57252520006
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5964268, 5964269, 5964270, AND 5964344, CORROSION FOUND ON LT WING REAR INNER SPAR, RIB 2 - RIB 5, AREA ON HOLE 52, 53 AND 54 OF MAIN LANDING GEAR ANCHORAGE FITTING.  CORROSION REMOVED ON LT WING REAR INNER SPAR, RIB 2 - RIB 5 IAW US AIRWAYS EA NR 120115 AND MONITORED BY NR 5946344.
